MAUDE Adverse Event Report: STRYKER TRAUMA KIEL PROXIMAL TARGET ADAPTER T2 SCN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL PROXIMAL TARGET ADAPTER T2 SCN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-3305
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that a proximal targeting adapter did not target the second of two proximal holes.It was okay for the hole prior.The surgeon elected not to implant a second proximal screw.Operative side is left and there was approximately a 2 minute delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate product was not available for return.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A physical evaluation and review of the device history for the device in question was impossible as lot code was not provided and the physical device was not made available.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be reviewed.H3 other text : device was not returned.

Brand Name
PROXIMAL TARGET ADAPTER T2 SCN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11704191
Report Number0009610622-2021-00448
Device Sequence Number3460834
Product Code LXH
UDI-Device Identifier04546540379719
UDI-Public04546540379719
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-3305
Device Catalogue Number18063305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1